MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXC141000
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 01/30/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The following information was reported to gore: on (b)(6) 2013, a patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® excluder® aaa endoprostheses.A trunk-ipsilateral leg was implanted into a left leg.A contralateral leg was implanted into a right leg.The patient tolerated the procedure.On unknown date, a distal type i endoleak at the right leg was observed.On unknown date, an aneurysmatic change (enlargement) of a left common iliac artery was observed.On (b)(6) 2024, a reintervention was performed.One stent graft was implanted to extend distally in the right leg.Two stent grafts were implanted to extend distally in the left leg.The distal type i endoleak was resolved.The patient tolerated the procedure.The physician stated that these events were unavoidable because the stent grafts on both sides were not placed distally enough.
 
Additional Manufacturer Narrative
H3: code "other" was selected as the medical device remains implanted.Return not possible.H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: code d12: according to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to: endoleak.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® EXCLUDER® AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
kentaro okamoto
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key18744804
Report Number3007284313-2024-03058
Device Sequence Number6510141
Product Code MIH
UDI-Device Identifier00733132609949
UDI-Public00733132609949
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2015
Device Catalogue NumberPXC141000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2024
Initial Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/03/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale